# SDR AALA20160928004

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,304 hours, 7,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FORWARD CARGO COMPARTMENT LEFT TRANSITION ANGLE AT S26L IS CORRODED BETWEEN FUSELAGE STATIONS 500 +15 AND 500 +16. REMOVED AND REPLACED TRANSITION ANGLE BETWEEN STATIONS 485 AND 516 IAW SRM 53-00-53-2R.
